# SDR AALA202104159028

- Difficulty date: March 25, 2021
- Submitted: April 15, 2021
- Operation: Air carrier
- Aircraft: N979AN
- Make and model: Boeing 737823
- Aircraft serial: 29568
- Aircraft time: 35,612 hours, 14,399 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Bs 727h-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND CORRODED TRANSITION PANEL AT STA 727H+10 TO STA 767 AND RBL 23. REPLACED TRANSITION PANEL REF AARD 51-00-05-1 AND BOEING DRAWING #146A7500 AND SRM 53-00-53-2R.
